# SDR ASAA2019102493188

- Difficulty date: September 26, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 111A13225
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER STA 663.75 UPPER CHORD LBL 13 IS CRACKED AT FASTNER LOCATION. GROUNDED - YES. REPAIRED L/H VAPOR BARRIER STA 663.75 UPPER CHORD LBL 13 IAW B737-700 SRM 57-10-10-2R-5.
